It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Sherry Strickand on November 04, 2000 at 18:24:20:

Hi,
I did receive your message and thank You. I would like it very much to talk to another gulf war vets, but I don't have a computer that goes on line,yet. I use the library computors for now. I do have a friend who has e-mail capibilaities I'm sure he wounld'nt mind e-mail or two. I will use his to say hi I'm doing fine.

I am doing better now. I'm on new medication and I'm a little more stable. Yes I was spasming and everything else that it was waking me up. when you go off your antidepressant your brain now must produce the chemicial it was replacing , ie epprephren, that throughs your brain chemisry out of whach. Therefore the problems you had before are amplifiied! I hope the scientist come up with a cure or better treatment.
Did you read Freda post about va claims? Now we my be receiving an eaiser claim process, we need to work on the va hospital for physcial thearpy treatment procticalls for gulf vets. Our desease closely resembles chronic fatigue, frobromylgia, and irriable bowel syndrome. Frobromylgia patients require physical thearpy.

Thank you for reaching out to me. I do feel I 'm in this strungle alone. My are good people and they love me , but they are busy with there own life and it problems. And at I've always been they strong one in the family. I guess in ther eyes I still am. I just wish they could show a little more commitment to finding a cure.

Sincerely
Sherry Strickland Us Army 101st hsc 326 med ABN DIV.

Follow Ups

All times are GMT -7. The time now is 01:54 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!